# SDR ASOA00045

- Difficulty date: May 4, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N501AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120273
- Aircraft time: 19,489 hours
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045402
- Condition: Inoperative
- Location: Aft
- Part time: 25 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 8501 - CREW REPORTED SMOKE IN CABIN AND COCKPIT WHEN POWER LEVERS WERE PULLED BACK BEOW 35 PERCENT TORQUE IN BOTH AUTO AND MANUAL LOW BLEEDS AT HIGH ALTITUDES.  MAINTENANCE REMOVED NR 1 ENGINE ASSEMBLY IAW EMB MM.  MAINTENANCE IS WAITING ON TEAR DOWN REPORTS.  (X)
